RAIRO-Theor. Inf. Appl.
Volume 37, Number 2, April/June 2003
|Page(s)||105 - 113|
|Published online||15 November 2003|
On the Topological Complexity of Infinitary Rational Relations
Équipe de Logique Mathématique,
U.F.R. de Mathématiques, Université Paris-7, 2 place Jussieu, 75251
Cedex 05, France;
Accepted: May 2003
We prove in this paper that there exists some infinitary rational relations which are analytic but non Borel sets, giving an answer to a question of Simonnet .
Mathematics Subject Classification: 68Q45 / 03D05 / 03D55 / 03E15
Key words: Infinitary rational relations / topological properties / Borel and analytic sets.
© EDP Sciences, 2003
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.